On generalized derivations of incline algebras


Ozbal S. A. , FIRAT A.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.43, no.4, pp.553-559, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 4
  • Publication Date: 2014
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.553-559

Abstract

In this paper, as a generalization of derivation of an incline algebra, the notion of generalized derivation in an incline algebra is introduced and some of its properties are investigated in an incline and integral incline algebra.